kimbea24

Member
  • Content count

    17
  • Joined

  • Last visited


Community Reputation

3 Neutral

2 Followers

About kimbea24

Member

Profile Information

  • Gender Female
  • Location Scotland

Achievements

No forum awards
Post at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
Junior Reviewer
Reviewed at least 1 product
1 product
5 products
10 products
25 products
Didn't work but could for you.
on 24/07/2013
I was on dianette for around three months for my moderate acne. During those three months my skin got a million times worse to the point in which i needed a dermatologist referral and am now on accutane. This wasn't the worst part of it though, It also really interfered with my moods. I became a very different person while i was on this, it made me very upset and angry. I had went from being quite a bubbly happy person to being really down all the time.My flatmates would agree and felt as though i was a different person when i was on it (they also got the brunt of my anger, poor them!). As soon as i came off it within a few weeks i felt as though a huge cloud had cleared and finally felt like myself again. Although this happened to me it doesn't mean the medication will not work for you. I know other people who have successfully been on it and not had any of the side effects i had. My one piece of advice for people on it is be aware of your moods and also tell someone else to look out for you because sometimes you can't judge for yourself.
Good but not a long term soloution
on 22/07/2013
I was oral Erythromycin for about six months, it did really help my acne. I maybe got a couple of spots now and then while on it but still had the redness around my t-zone. It did help but when i was on my fifth month it began lose affect and i started to break out quite badly.